# SDR 20010129CW006

- Difficulty date: December 21, 2000
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N158JG
- Make and model: Beech 58
- Aircraft serial: TH1900
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 649304
- Part serial: J309820
- Condition: Inoperative
- Location: Engine
- Part time: 304 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALTERNATOR INOPERATIVE.
